# SDR REXA2016051500804

- Difficulty date: May 15, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP AT FS 349, STRINGER 18R HAS CORROSION ON UPPER PORTION.  CONTINUATION CARD 8778311 OPS 298 & 327.  REPAIRED FRAME STRAP IAW EA CRJ253-04329.
